photo sharing and upload picture albums photo forums search pictures popular photos photography help login
yblixt | all galleries >> Ask the Professional > Dr.Jerzy Lasota,PhD
previous | next
Dr.Jerzy Lasota,PhD

Dr.Jerzy Lasota,PhD


other sizes: small original
comment | share
Elizabeth Barkan 12-Apr-2013 19:05
Dr. Lasota,

My 82 y.o. mother underwent 6 cm stomach GIST resection (with clear margins, 8/15 mit.index) a year ago. She was started on Gleevec but developed liver damage and skin side-effects such as edema, red rash on her hands and on her feet, etc. Gleevec was discontinued about 7 mo ago. Now she noticed darker color soft corns between her toes. They do not hurt or itch. Also the plantar surfaces of the feet show increasing dark color.
Should we be concerned that these changes are due to GIST? The dermatologist is not knowledgeable in the skin symptoms of GIST.
I will be very thankful if you answer my question at your earliest convenience.

Sincerely,

Elizabeth Barkan, M.D.
Ann Arbor, MI
(734) 662-6088.
Sal laforgia 08-Jun-2010 01:33
Jerzy
Sal laforgia
how are you??
Sal
slaforgia@comcast.net
kathy jones 31-May-2009 01:02
my brother is 28 and he has gist. he took gleevec but the cancer spread it is in his liver and lymph nodes with advanced mets. it is also in his intetines. he is going to be starting chemo. the chemo is so strong he has to be hosp. for his tx can u tell me what his prognosis would be
kathy jones 31-May-2009 01:02
my brother is 28 and he has gist. he took gleevec but the cancer spread it is in his liver and lymph nodes with advanced mets. it is also in his intetines. he is going to be starting chemo. the chemo is so strong he has to be hosp. for his tx can u tell me what his prognosis would be
kathyloujones 31-May-2009 01:02
my brother is 28 and he has gist. he took gleevec but the cancer spread it is in his liver and lymph nodes with advanced mets. it is also in his intetines. he is going to be starting chemo. the chemo is so strong he has to be hosp. for his tx can u tell me what his prognosis would be
yblixt24-Nov-2008 02:16

Dr. Jerzy Lasota is a research pathologist in the Department of Soft Tissue Pathology of the AFIP, where he has worked since 1996. From 1989 to 1996 he was with Temple University’s Fels Institute for Cancer Research and with Jefferson Medical College of Thomas Jefferson University in Philadelphia, PA, as a research scientist and in the Molecular Diagnostic Laboratory. He is originally from Lodz, Poland, where he also completed his medical school and was certified as Anatomic Pathologist. He has approximately 100 scientific publications, over 30 on GISTs.
yblixt24-Nov-2008 02:16
Gastrointestinal Tumors Pathology and Prognosis

http://www.gistsupport.org/ask-the-professional/gist-pathology-and-prognosis.php